Alert archive / Texas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 4, NWS Austin/San Antonio, TX

March 4, 2026Burnet County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 4, 2026, 7:00 PM CST for Burnet County, Llano County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2026, 7:00 PM CST (01:00 UTC)
Expired
Mar 4, 2026, 7:48 PM CST
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burnet County, TX, Llano County, TX

The radar

The Ft Hood radar (KGRK), 95 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2026-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1914 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2026-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1914 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

571 
WUUS54 KEWX 050100
SVREWX
TXC053-299-050200-
/O.NEW.KEWX.SV.W.0004.260305T0100Z-260305T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
700 PM CST Wed Mar 4 2026

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Llano County in south central Texas...
  Northwestern Burnet County in south central Texas...

* Until 800 PM CST.

* At 659 PM CST, a severe thunderstorm was located over Buchanan Lake
  Village, or 7 miles north of Buchanan Dam, moving northeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Buchanan Lake Village, Lake Victor, Bluffton, Sunnylane, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

If on or near Lake Buchanan, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3088 9809 3077 9847 3089 9854 3092 9849
      3092 9842 3094 9841 3096 9845 3103 9834
      3103 9820
TIME...MOT...LOC 0059Z 247DEG 14KT 3086 9845 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
4 follow-up statements
581 
WWUS54 KEWX 050107
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
707 PM CST Wed Mar 4 2026

TXC053-299-050200-
/O.CON.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Llano TX-Burnet TX-
707 PM CST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHEASTERN LLANO AND NORTHWESTERN BURNET COUNTIES...

At 706 PM CST, a severe thunderstorm was located over Buchanan Lake
Village, or 8 miles north of Buchanan Dam, moving northeast at 15
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Buchanan Lake Village, Lake Victor, Bluffton, Sunnylane, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Buchanan, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3088 9809 3077 9847 3089 9854 3092 9849
      3092 9842 3094 9841 3096 9845 3103 9834
      3103 9820
TIME...MOT...LOC 0106Z 247DEG 14KT 3087 9842 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
494 
WWUS54 KEWX 050123
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
723 PM CST Wed Mar 4 2026

TXC053-299-050200-
/O.CON.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Llano TX-Burnet TX-
723 PM CST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHEASTERN LLANO AND NORTHWESTERN BURNET COUNTIES...

At 723 PM CST, a severe thunderstorm was located over Buchanan Lake
Village, or near Buchanan Dam, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Buchanan Lake Village, Lake Victor, Bluffton, Sunnylane, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Buchanan, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3088 9809 3077 9847 3089 9854 3092 9849
      3092 9842 3094 9841 3096 9845 3103 9834
      3103 9820
TIME...MOT...LOC 0123Z 287DEG 7KT 3083 9841 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
402 
WWUS54 KEWX 050137
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
737 PM CST Wed Mar 4 2026

TXC299-050146-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Llano TX-
737 PM CST Wed Mar 4 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LLANO COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3095 9815 3086 9814 3079 9842 3082 9841
      3082 9839 3083 9838 3084 9839 3083 9841
      3084 9842 3090 9842
TIME...MOT...LOC 0136Z 283DEG 7KT 3084 9838 

$$

TXC053-050200-
/O.CON.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Burnet TX-
737 PM CST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHWESTERN BURNET COUNTY...

At 736 PM CST, a severe thunderstorm was located near Buchanan Lake
Village, or near Buchanan Dam, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lake Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Lake Buchanan, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3095 9815 3086 9814 3079 9842 3082 9841
      3082 9839 3083 9838 3084 9839 3083 9841
      3084 9842 3090 9842
TIME...MOT...LOC 0136Z 283DEG 7KT 3084 9838 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
863 
WWUS54 KEWX 050148
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
748 PM CST Wed Mar 4 2026

TXC053-050158-
/O.CAN.KEWX.SV.W.0004.000000T0000Z-260305T0200Z/
Burnet TX-
748 PM CST Wed Mar 4 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BURNET COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 3095 9815 3086 9814 3079 9842 3082 9841
      3082 9839 3083 9838 3084 9839 3083 9841
      3084 9842 3090 9842
TIME...MOT...LOC 0142Z 247DEG 14KT 3086 9833 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:44 PM CST, 1 hour 16 minutes earlier. Its key messages:

  • Low to medium chance this afternoon/evening of isolated storms, mostly west of I-35. A few may be strong to marginally severe.
  • Unsettled weather pattern continues through the middle of next week with daily shower and storm chances. Strong to marginally severe storms and locally heavy rains are possible most days.
  • Well above average temperatures most days through the middle of next week, but cooler for this weekend.
Area forecast discussion, Mar 4, 5:44 PM CST, 1 hour 16 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
544 PM CST Wed Mar 4 2026

...New AVIATION (00Z TAFS)...

.KEY MESSAGES...

- Low to medium chance this afternoon/evening of isolated storms,
  mostly west of I-35. A few may be strong to marginally severe.

- Unsettled weather pattern continues through the middle of next
  week with daily shower and storm chances. Strong to marginally
  severe storms and locally heavy rains are possible most days.

- Well above average temperatures most days through the middle of
  next week, but cooler for this weekend.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 1208 PM CST Wed Mar 4 2026

The primary weather of interest for South-Central Texas over the
next two days is the low to medium potential for isolated
thunderstorms primarily west of I-35. Overall rain chances are 20 to
40 percent. This morning's 12Z sounding from Del Rio showed a warmer
capping inversion than the 00Z HREF members, possibly leaning
towards lower storm coverage, but surface temperatures have also
skewed higher than modeling. Some of that cap should erode this
afternoon as a passing trough encourages slight lifting and
cooling of the mid- levels, but locally overachieving surface
temperatures will probably be required for storms to break
through. That focuses storm potential mainly to late afternoon to
evening. There has been a slight uptick in the hi-res guidance
showing a storm or two develop over the eastern Hill Country or
Rio Grande Plains mainly after 6 PM this evening, with the aid of
the evening seabreeze interacting with differential heating near
the Balcones Escarpment. Should this occur, these storms would be
in a 1500 J/kg MLCAPE environment with modest 20 kt effective bulk
shear. This supports a marginal severe risk this evening, and the
SPC is highlighting a level 1 of 5 risk for severe weather
between the Hill Country, southern Edwards Plateau, and Rio Grande
Plains. The primary severe hazards are isolated instances of
large hail and damaging winds. Weak forcing favors sparse
coverage, but slow storm motions and relatively high PWAT could
drive up rainfall totals in isolated spots.

Evening storms should weaken tonight as forcing diminishes. However,
humid and warm air remain in place as southerly winds continue. A
shortwave trough moving across the Four Corners region on Thursday
should help induce isolated thunderstorm developing along the dry
line mainly over West Texas and over higher Mexican terrain. This
development will likely be west of our area, but sufficient
potential instability is available for a storm to wander into the
Rio Grande Plains or southern Edwards Plateau Thursday evening. Rain
chances with that activity are lower than today's... about 20 to
30 percent.

&&

.LONG TERM...
(Friday through next Wednesday)
Issued at 1208 PM CST Wed Mar 4 2026

Good model agreement continues in projecting strong trough moving
across the Intermountain West and Rockies, bifurcating into a
shortwave trough ejecting over the Central Plains and a cut-off low
dropping southwest towards the Baja California. This sets the stage
for an active weather pattern to end the week, continuing into next
week.

The faster, ejecting shortwave should send a dryline into western
parts of our area on Friday, followed by a cold front Saturday that
may stall out over our area throughout the weekend. Both of these
features represent opportunities for showers and thunderstorms, with
the highest chances accompanying the more well-defined cold front.
Mid- to upper-level flow directed by the lagging cut-off low over
Texas will overlap with these features, supplying the moisture
supporting these rounds of showers and storms. As the cut-off low
sits over the Baja California into next week, additional mid level
impulses spun off from the low should continue tracking along the
jet stream over Texas, potentially inducing more flare ups in
showers and storms along residual stationary frontal surface.
Eventually, the cut-off low should rejoin the jet stream and move
east across Texas as an open trough, delivering a final round of
rain midweek next week. The long range grand ensemble precipitation
chances with this final round peak Tuesday into Tuesday night, in
agreement with deterministic and AI solutions. However, these cut-
off low setups are notoriously fickle, so expect additional fine
tuning of timing of rain chances and the duration of the general
period of active weather.

Complexities aside, the general message is that there is a medium to
high likelihood of several rounds of showers and thunderstorms for
varying portions of South-Central Texas Friday into midweek next
week. The highest confidence round in terms of coverage is Saturday
into Sunday in tandem with the stalling front. The long range
ensemble mean accumulated rainfall is at an inch or greater over
virtually the entire CWA through Wednesday, and the associated
chance of over 1 inch rainfall through the forecast period has risen
some into the 60 to 90 percent range. The long fetch of moisture
streaming into the area during this period indicate the possibility
of locally heavy rains, and the WPC indicates a level 1 of 4 risk
for rainfall capable of localized flash flooding over the weekend.
Moderate instability and shear may allow for a few strong to severe
storms, though the heavy rain potential is expected to be the main
impact. Above average temperatures should persist through the week
into early next week, though weak cold advection behind the front,
cloudiness, and rain chances should combine to lower temperatures
some over the weekend. Highs Saturday and more likely Sunday could
be closer to seasonable norms for early March.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Wed Mar 4 2026

Gusty winds are expected to continue out of the southeast through
the next 24-30 hours at all TAF sites. MVFR ceilings will develop
after 05Z at AUS, SAT, and SSF and after 09Z at DRT this evening.
There may be a brief window of opportunity for IFR ceilings around
sunrise tomorrow morning, but with winds remaining quite strong,
expect that ceilings will remain above 1000 ft. For now, have kept
any mention of precip out of the TAFs as confidence is too low.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  84  67  83 /  20  30  20  70
Austin Bergstrom Intl Airport  66  85  66  85 /  20  30  20  60
New Braunfels Muni Airport     66  84  66  83 /  20  30  20  60
Burnet Muni Airport            65  82  66  80 /  30  20  20  80
Del Rio Intl Airport           68  87  66  89 /  30  30  30  20
Georgetown Muni Airport        65  84  65  83 /  30  30  20  70
Hondo Muni Airport             65  87  64  84 /  30  20  30  60
San Marcos Muni Airport        66  86  66  85 /  20  30  20  60
La Grange - Fayette Regional   68  84  67  86 /  10  10  20  30
San Antonio Intl Airport       68  85  67  83 /  30  30  30  70
Stinson Muni Airport           68  87  68  84 /  20  20  30  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Tran
LONG TERM....Tran
AVIATION...MMM

In the hours before

Special weather statement, Mar 4, 4:38 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
438 PM CST Wed Mar 4 2026

TXZ171-042330-
Llano TX-
438 PM CST Wed Mar 4 2026

...A strong thunderstorm will impact portions of northern Llano
County through 530 PM CST...

At 438 PM CST, Doppler radar was tracking a strong thunderstorm near
Valley Spring, or near Llano, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingsland, Llano, Gainesville, Baby Head, Lone Grove, Stolz,
Bluffton, Valley Spring, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3068 9843 3067 9844 3065 9843 3069 9884
      3091 9892 3092 9888 3092 9848
TIME...MOT...LOC 2238Z 255DEG 18KT 3083 9875

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Mar 4, 4:55 PM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
455 PM CST Wed Mar 4 2026

TXZ171-188-042345-
Gillespie TX-Llano TX-
455 PM CST Wed Mar 4 2026

...A strong thunderstorm will impact portions of northeastern
Gillespie and southwestern Llano Counties through 545 PM CST...

At 455 PM CST, Doppler radar was tracking a strong thunderstorm near
Crabapple, or 9 miles north of Fredericksburg, moving northeast at
10 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Eckert, Enchanted Rock State Natural Area, and Crabapple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3057 9850 3028 9890 3037 9904 3050 9897
      3050 9896 3051 9897 3054 9895
TIME...MOT...LOC 2255Z 214DEG 5KT 3040 9887

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

CP
Special weather statement, Mar 4, 5:02 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
502 PM CST Wed Mar 4 2026

TXZ171-042345-
Llano TX-
502 PM CST Wed Mar 4 2026

...A strong thunderstorm will impact portions of northwestern Llano
County through 545 PM CST...

At 502 PM CST, Doppler radar was tracking a strong thunderstorm near
Castell, or 10 miles west of Llano, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Castell, Field Creek, Baby Head, and Valley Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3060 9882 3067 9897 3092 9896 3092 9860
TIME...MOT...LOC 2302Z 201DEG 16KT 3074 9885

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Mar 4, 5:41 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
541 PM CST Wed Mar 4 2026

TXZ171-050015-
Llano TX-
541 PM CST Wed Mar 4 2026

...A strong thunderstorm will impact portions of northwestern Llano
County through 615 PM CST...

At 540 PM CST, Doppler radar was tracking a strong thunderstorm near
Valley Spring, or 12 miles northwest of Llano. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Valley Spring, Field Creek, and Baby Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3077 9871 3079 9896 3092 9896 3092 9862
TIME...MOT...LOC 2340Z 176DEG 4KT 3083 9886

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Mar 4, 6:06 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
606 PM CST Wed Mar 4 2026

TXZ171-050045-
Llano TX-
606 PM CST Wed Mar 4 2026

...Strong thunderstorms will impact portions of northern Llano
County through 645 PM CST...

At 605 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Field Creek to near Baby Head to near Lone
Grove. Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Llano, Field Creek, Baby Head, Valley Spring, Lone Grove, and Stolz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3074 9858 3083 9897 3092 9896 3092 9846
TIME...MOT...LOC 0005Z 205DEG 18KT 3089 9893 3088 9859 3081 9862

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Mar 4, 6:49 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
649 PM CST Wed Mar 4 2026

TXZ171-172-050130-
Llano TX-Burnet TX-
649 PM CST Wed Mar 4 2026

...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 730 PM CST...

At 648 PM CST, Doppler radar was tracking a strong thunderstorm over
Tow, or 8 miles northwest of Buchanan Dam, moving northeast at 15
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buchanan Dam, Buchanan Lake Village, Lake Victor, Inks Lake State
Park, Lone Grove, Stolz, Sunnylane, Bluffton, Tow, and Colorado Bend
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3073 9837 3078 9862 3092 9864 3092 9842
      3094 9841 3095 9845 3096 9845 3098 9844
      3101 9846 3103 9844 3103 9800
TIME...MOT...LOC 0048Z 232DEG 11KT 3086 9848

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 6:06 PM CSTSpecial Weather StatementEWXLlano39 min
Mar 4, 6:49 PM CSTSpecial Weather StatementEWXBurnet41 min
Mar 4, 7:47 PM CSTSpecial Weather StatementEWXBurnet43 min
Mar 4, 8:15 PM CSTAreal Flood AdvisoryEWXBurnet3 hr
Mar 4, 8:28 PM CSTSpecial Weather StatementEWXBurnet47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.